# SDR VNAA2009100700001

- Difficulty date: October 2, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 13,456 hours, 13,922 cycles
- Engine: Ge CF343B1
- Engine time: 13,456 hours, 13,922 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Unknown
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT 35,000 A LOW OIL PRESSURE MESSAGE.  AIRCRAFT RETURNED TO CLT LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT USING AIRCRAFT MAINTENANCE MANUAL, REMOVED AND REPLACED CARBON SEALS ON ACCESSORY GEARBOX.  CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT RELEASED FOR SERVICE.
